# SDR UIEA2019070404674

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,669 hours, 18,849 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FAILED SPAR VALVE OPERATIONAL CHECK. ( ACCOMPLISHED RT ENG SPAR VALVE ACTUATOR TEST AS PER AMM 28-22-11 AND OPS CHECK OK FOR SERVICE. ALSO RAN UP RT ENGINE TEST # 4, GROUND IDLE TEST PER AMM 71-00-00 AND RT SPAR VALVE LT OPS OK. )
